# SDR AWXA9700284

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT BATTERY PACK 11WL INOP.  REMOVED AND REPLACED BATTERY PACK 11WL, OPS CHECK NORMAL AT THIS TIME.
